chub005 Asked: April 4, 2019In: Weed Edibles A “marijuana” brownie caused my friends and me to go to the hospital, could it have been laced? Share this:PrintFacebookLinkedInRedditTwitterTumblrPinterestPocketTelegramWhatsAppSkypeLike this:Like Loading... brownieCannabisCannabis OverdoseEmergency MedicinelacedLaced Weedmarijuana brownieweedWeed Browniesweed edibles Share Facebook 1 Answer Voted Oldest Recent Best Answer chub005 Added an answer on April 5, 2019 at 10:38 pm Edibles can contain massive quantities of THC. A typical (non-heavy) user smokes about a quarter gram or less to get high. A quarter gram of reasonably strong weed at 25% THC has 62.5mg. Inhaling marijuana is quite inefficient, and a lot of the THC is exhaled. This can be shown easily, because one person can exhale a cloud of smoke into the mouth of another, who also gets high. Let’s assume that about half the THC is absorbed when smoking, so the user is getting about 30mg. People report feeling stronger effects after a smaller amount of THC edibles than inhaled. Typical advice for someone who smokes less than a gram per week is to have less than 10mg of edible per dose. Colorado has this limit on doses of edibles for recreational products. Now let’s look at many of the edibles available on the market in California. They often advertise single doses of 50 mg while containing upwards of 1000mg in a single brownie or chocolate bar. Studies have shown that control is poor: edibles often contain anywhere from 0% to 130% of the concentration indicated. That 1000mg brownie may contain either 0mg or 500mg or 1300mg. One from the same brand last week could have effected you differently. When consuming large quantities of THC in edibles, it is quite common to start feeling the effects in a short amount of time. In fact, feeling blissfully high 30 minutes after consuming an edible is a solid indication that you’ve had too much and should prepare: you’re going to have a rough few hours. Inducing vomiting may help, as can eating high glycemic foods, like a banana and drinking lots of water. Regardless though, there will be some unpleasant effects. Exhaustion, anxiety, panic, hallucination, and nausea can all occur. The exhaustion and the nausea are the only real risks. THC binds to the CB1 and CB2 receptors in your body. These receptors are found everywhere in your body except for the part of your body that controls essential life functions, like breathing and heart beating. THC may cause anxiety, which may cause your heart to race, but you will be ok. Remember that. You will be ok. Your only risk is from passing out, then vomiting while unconscious or doing something dumb like trying to drive a car. So lie down, take some deep breaths, and relax. Take solace in the fact that the downside of the high can actually be kind of fun too, and you won’t be hung over in the morning. Your brownie probably wasn’t laced, it was just strong. Whoever sold/gave it to you was an ass for not explaining dosing. Loading... Login to Reply Share Share Share on Facebook Share on Twitter Share on LinkedIn Share on WhatsApp Leave an answerCancel replyYou must login or register to add a new answer.